# SDR DXTA2011020904459

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 8,593 hours, 5,549 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR JAMMED IN DOWN AND LOCKED POSITION AFTER TAKEOFF.  HANDLE WOULD NOT MOVE.  FOUND NOSE STRUT UNDER PRESSURE.  SERVICED STRUT WITH N2 AND OIL, IAW MM 12-10-38, GEAR SWINGS OPS CHECKED GOOD.
